Alert archive / South Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 25, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jun 24, 2018, 9:16 PM EDT for Horry County, South Carolina; Columbus County, North Carolina. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2018, 9:16 PM EDT (01:16 UTC)
- Expired
- Jun 24, 2018, 10:15 PM EDT
- In force
- 59 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Columbus County, NC, Horry County, SC
The radar
The Wilmington radar (KLTX), 19 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 9:17 PM EDT | TSTM WND DMG | 5 Ese Clarendon, NC | TREE DOWN ACROSS ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 1.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1910 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1310 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted.
364
WUUS52 KILM 250116
SVRILM
NCC047-SCC051-250215-
/O.NEW.KILM.SV.W.0025.180625T0116Z-180625T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington NC
916 PM EDT SUN JUN 24 2018
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Southwestern Columbus County in southeastern North Carolina...
Northeastern Horry County in northeastern South Carolina...
* Until 1015 PM EDT.
* At 915 PM EDT, a severe thunderstorm was located over Mollie, or 13
miles south of Whiteville, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
* Locations impacted include...
Tabor City, Loris, Bethel, Nakina, Old Dock, Mollie, Bughill,
Sidney, Clarendon, Williams, Pireway, Dulah, Goretown and Crusoe
Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3416 7852 3415 7854 3412 7854 3412 7855
3410 7855 3409 7856 3406 7856 3405 7858
3404 7858 3403 7859 3401 7864 3397 7862
3396 7865 3394 7865 3393 7863 3391 7864
3409 7893 3430 7881
TIME...MOT...LOC 0115Z 304DEG 12KT 3415 7874
HAIL...1.00IN
WIND...60MPH
$$
RGZ1 follow-up statement
091
WWUS52 KILM 250214
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
1014 PM EDT SUN JUN 24 2018
NCC047-SCC051-250223-
/O.EXP.KILM.SV.W.0025.000000T0000Z-180625T0215Z/
Columbus NC-Horry SC-
1014 PM EDT SUN JUN 24 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COLUMBUS AND
NORTHEASTERN HORRY COUNTIES WILL EXPIRE AT 1015 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
LAT...LON 3416 7852 3415 7854 3412 7854 3412 7855
3410 7855 3409 7856 3406 7856 3405 7858
3404 7858 3403 7859 3401 7864 3397 7862
3396 7865 3394 7865 3393 7863 3391 7864
3409 7893 3430 7881
TIME...MOT...LOC 0213Z 304DEG 12KT 3404 7855
$$
RGZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 9:12 PM EDT, 4 minutes earlier.
Area forecast discussion, Jun 24, 9:12 PM EDT, 4 minutes before
Area Forecast Discussion National Weather Service Wilmington NC 912 PM EDT Sun Jun 24 2018 .SYNOPSIS... Hot and humid conditions will continue through Monday. Showers and thunderstorms will become more numerous Monday and Tuesday ahead of a cold front, which will bring some relief from the heat for midweek. Temperatures will rebound to above normal again late in the week, with the potential for another cold front to approach the area on Friday. && .NEAR TERM /THROUGH MONDAY/... As of 920 PM Sunday...Multiple convective clusters are expanding across the eastern Carolinas this evening. CAPE values in the 1000-3000 J/kg range plus a multitude of boundaries from earlier convection should keep the radar quite active for the next several hours. Cell motion is toward 120 degrees (southeastward) driven by flow around a surface-500 mb ridge axis oriented east-west across the Gulf Coast states. A mid-level disturbance moving across the central Carolinas is probably responsible for the current surge in activity. Models analyze a packet of stronger 700 mb winds moving to the I-95 corridor now. As this modest mid-level jet is fed into the rear of these developing convective clusters, strong winds will continue to be a threat through at least midnight. Mid-level lapse rates are climatologically poor this time of year, barely reaching 5.5C/km (moist adiabatic) in many cases. Our current airmass has somewhat steeper lapse rates aloft, approaching 6.5C/km, which likely explains the tenacious nature of tonight's storms. The HRRR has been very consistent showing convection remaining active through midnight as it swells southeastward. Forecast grids have been updated several times this evening. This most recent update increases PoPs to 50-80 percent from Kingstree to Georgetown, and also for Brunswick County where one particularly strong cluster of storms is expected to track over the next couple of hours. Forecast lows are in the mid 70s for most areas, slightly cooler than earlier forecasts given the anticipated rain-cooled airmass expected to develop or advect in shortly. && .SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/... As of 300 PM Sunday...A potent shortwave ejecting from the main closed low across the western U.S. will move across the area Monday night. This along with a front at the surface further combined with timing spells trouble in the way of a MCS and possible severe weather across the CWA. Model guidance is in unusual excellent agreement on these features as well. We are maintaining likely pops for a good part of the overnight hours as there should be a good trailing stratiform event as well. SPC has the entire area in a Marginal Risk but cautions of a possible upgrade in later releases. Tuesday looks wet as well with the front lingering in the area or just to the south. However, experience has shown that NVA in the wake of these type of features kinda wins out so confidence is lower for Tuesday regarding pops. At least it will be much cooler with, depending on insolation most areas remaining below 90. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... As of 300 PM Sunday...Cold frontal boundary is progged to be south of the forecast area Wednesday morning, though not as far south as previous model runs. Also, ECMWF/GFS are both indicating a weak low to develop along the remnant front, somewhere off the South Carolina, or perhaps southeast North Carolina coast. The 12Z GFS is quick to dissipate this feature by Wednesday night, ahead of a 500 mb shortwave moving eastward and off the Carolina coast on Thursday. The ECMWF is more bullish with the development of this low, however the 12Z run pushes it off to the northeast ahead of the 500 mb ridge which builds eastward over the eastern U.S. late week into the weekend. Either scenario would result in little direct impacts on our tangible weather. The approach of a late-week cold front will maintain the potential for unsettled weather into the weekend, as it will likely stall somewhere in the area. Overall, it will be difficult to rule out some degree of shower and thunderstorm development in the CWA during any period of the extended forecast, however at this time, Wednesday would seem to have the lowest chance, assuming a slightly more stable surface layer. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... As of 00Z...VFR through the TAF valid period except vicinity convection this evening. Have included VCTS at all TAF sites for this evening. Confidence is low in timing and areal coverage thus will cover with AMD's and threat to the terminals. Showers and thunderstorms will move offshore overnight leaving VFR and enough wind to prevent any fog. Winds from the S/SW early this evening will become westerly by morning. A similar setup on Monday with S/SW winds ahead of a cold front which will likely trigger showers and isolated TSRA during the late morning and afternoon. Extended Outlook...Mostly VFR. Mainly afternoon showers and thunderstorms each day with short duration flight category restrictions possible, except for Monday into Tuesday when a cold front brings showers and thunderstorms. && .MARINE... NEAR TERM /THROUGH MONDAY/... As of 920 PM Sunday...Thunderstorms near Topsail Island earlier produced a 45 mph wind gust at a volunteer weather station along the Intracoastal Waterway. These storms have since dissipated, but we're closely watching two additional clusters of thunderstorms which will have the capability to produce significant wind gusts over the next few hours. One cluster will approach the Brunswick County coast and Cape Fear in the next 60-90 minutes, while another will affect the Grand Strand south into Georgetown closer to midnight. Outside of thunderstorms, the synoptic wind is southwesterly around 15 knots with gusts to 20 knots. Winds will be heavily influenced by local thunderstorm outflow, but should gradually veer more westerly with time and diminish in speed toward sunrise. The CORMP buoy array near Cape Fear shows 3-4 foot seas occurring currently. SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/... As of 300 PM Sunday...Erratic wind fields expected through most of the period as a cold front will make a push south with plenty of convection (MCS) while it is doing so. The best we can do with the forecast (low confidence) is initial southwest winds of 15-20 knots followed by basically "all of the above" directions from southwest across southern zones to northeast northern zones and east in between. A good consistent northeast flow doesn't develop until the very end of the period albeit with light wind speeds. Significant seas generally 2-4 feet. LONG TERM /WEDNESDAY THROUGH FRIDAY/... As of 300 PM Sunday...A frontal boundary is expected to be south of the waters early Wednesday, resulting in light northerly flow, at least into early afternoon, and a minimal amount of shower and thunderstorm activity expected. The front will wash out Wednesday night, with a return to southerly flow by Wednesday evening. Weak low pressure along the boundary will lift off to the northeast with minimal direct impacts expected across area waters at this time, other than briefly reinforcing the northerly flow on Wednesday. Models have been having trouble coming into agreement on this feature, so overall confidence associated with it remains low. Another frontal boundary will drop south into the Carolinas on Friday, but at this time it appears it will stall inland. Potential for scattered showers and thunderstorms will increase Thursday and Friday. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...None. NC...None. MARINE...None. && SYNOPSIS...CRM NEAR TERM...TRA SHORT TERM...SHK LONG TERM...CRM AVIATION...MRR
Hazardous weather outlook, Jun 24, 8:07 PM EDT, 1 hour 9 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 807 PM EDT Sun Jun 24 2018 NCZ087-096-105>108-SCZ017-023-024-251000- Robeson-Bladen-Inland Pender-Coastal Pender-Inland New Hanover- Coastal New Hanover-Marlboro-Darlington-Dillon- 807 PM EDT Sun Jun 24 2018 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Thunderstorms could become strong to severe this evening, with strong wind gusts possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is marginal risk for severe thunderstorms Monday night into Tuesday. Heat index values could again reach 100 to 105 degrees Monday, as well as Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ250-252-254-256-251000- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 807 PM EDT Sun Jun 24 2018 This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Tonight. Thunderstorms could become strong to severe this evening, with strong wind gusts possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ099-109-110-SCZ032-033-039-054>056-058-059-251000- Columbus-Inland Brunswick-Coastal Brunswick-Florence-Marion- Williamsburg-Coastal Horry-Inland Georgetown-Coastal Georgetown- Central Horry-Northern Horry- 807 PM EDT Sun Jun 24 2018 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Thunderstorms could become strong to severe this evening, with strong wind gusts possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is marginal risk for severe thunderstorms Monday night into Tuesday. A Heat Advisory may also be required Monday. Heat index values could again reach 100 to 105 degrees Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 9
In the hours before
Special weather statement, Jun 24, 5:54 PM EDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Wilmington NC
554 PM EDT SUN JUN 24 2018
NCZ096-242245-
Bladen NC-
554 PM EDT SUN JUN 24 2018
...SPECIAL WEATHER STATEMENT FOR CENTRAL BLADEN COUNTY UNTIL 645 PM
EDT...
At 554 PM EDT, Doppler radar was tracking a strong thunderstorm over
Elizabethtown, moving east at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Elizabethtown, Rowan, Ruskin, Lisbon, Lagoon, Kelly, White Lake and
Bladen County Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3475 7839 3473 7839 3470 7837 3467 7832
3464 7831 3463 7832 3460 7829 3443 7825
3453 7867 3475 7869 3478 7843
TIME...MOT...LOC 2154Z 272DEG 24KT 3462 7861
SHKSpecial weather statement, Jun 24, 6:25 PM EDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Wilmington NC
625 PM EDT SUN JUN 24 2018
NCZ105-106-242330-
Coastal Pender NC-Inland Pender NC-
625 PM EDT SUN JUN 24 2018
...SPECIAL WEATHER STATEMENT FOR PENDER COUNTY UNTIL 730 PM EDT...
At 623 PM EDT, Doppler radar was tracking a strong area of
thunderstorms near Rooks, or 14 miles west of Burgaw, moving east at
20 mph. Strong storms are also moving into northern parts of the
county near Willard and Maple Hill.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Burgaw, Surf City, Hampstead, Topsail Beach, Penderlea, Point
Caswell, Maple Hill, Long Creek, Ashton, Rocky Point, Currie, Wards
Corner, The Borough, Woodside, White Stocking, Murray Town, Rooks,
Montague, Malpass Corner and Willard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
&&
LAT...LON 3433 7767 3435 7781 3438 7781 3439 7782
3437 7788 3438 7790 3437 7792 3442 7823
3446 7818 3450 7824 3458 7824 3473 7810
3473 7801 3471 7798 3472 7768 3448 7758
3444 7752
TIME...MOT...LOC 2223Z 270DEG 33KT 3455 7818
SHKLocal storm report, Jun 24, 7:36 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
736 PM EDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM MARINE TSTM WIND 1 ESE HAMPSTEAD 34.36N 77.68W
06/24/2018 M45 MPH PENDER NC MESONET
MEASURED BY VOLUNTEER WEATHER STATION NEAR THE
INTRACOASTAL WATERWAY BEHIND THE SOUTH END OF TOPSAIL
ISLAND.
&&
EVENT NUMBER ILM1800079
TRASpecial weather statement, Jun 24, 7:36 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Wilmington NC
736 PM EDT SUN JUN 24 2018
NCZ105>107-250030-
Inland New Hanover NC-Coastal Pender NC-Inland Pender NC-
736 PM EDT SUN JUN 24 2018
...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN PENDER COUNTY UNTIL 830
PM EDT...
At 736 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rocky Point, or 9 miles northwest of Rich Inlet, moving east at 20
mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Surf City, Hampstead, Topsail Beach, Topsail, Woodside, Edgecomb and
Scotts Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
&&
LAT...LON 3443 7753 3440 7758 3431 7770 3433 7785
3450 7783 3448 7758 3447 7757 3447 7756
3446 7754 3444 7752
TIME...MOT...LOC 2336Z 273DEG 11KT 3442 7779
SHKSpecial weather statement, Jun 24, 8:20 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Wilmington NC
820 PM EDT SUN JUN 24 2018
NCZ099-SCZ033-059-250115-
Columbus NC-Marion SC-Northern Horry SC-
820 PM EDT SUN JUN 24 2018
...SPECIAL WEATHER STATEMENT FOR WESTERN COLUMBUS...NORTH CENTRAL
HORRY AND NORTHEASTERN MARION COUNTIES UNTIL 915 PM EDT...
At 819 PM EDT, Doppler radar was tracking a strong thunderstorm near
Chadbourn, or 9 miles southwest of Whiteville, moving southeast at 20
mph.
Winds in excess of 40 mph will be possible with this storm.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding.
Locations impacted include...
Whiteville, Tabor City, Loris, Chadbourn, Bethel, Fair Bluff, Nakina,
Redbug, Bughill, Southeastern Community College, Williams, Goretown,
Cherry Grove, Old Dock, Mollie, Sidney, Clarendon, Dulah, Crusoe
Island and Green Sea.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes. Do not
drive your vehicle through flooded roadways. Lightning can strike 10
miles away from a thunderstorm.
&&
LAT...LON 3420 7845 3415 7854 3413 7854 3397 7878
3423 7927 3428 7916 3425 7913 3429 7909
3431 7904 3434 7903 3446 7878
TIME...MOT...LOC 0019Z 310DEG 16KT 3427 7884
RGZSpecial weather statement, Jun 24, 9:11 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Wilmington NC
911 PM EDT SUN JUN 24 2018
NCZ087-096-250215-
Robeson NC-Bladen NC-
911 PM EDT SUN JUN 24 2018
...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN ROBESON AND
NORTHWESTERN BLADEN COUNTIES UNTIL 1015 PM EDT...
At 911 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Jerome to Tobermory to Howellsville.
Movement was east at 15 mph.
Winds in excess of 40 mph will be possible with these storms.
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding.
Locations impacted include...
Elizabethtown, St. Pauls, Smiths, Howellsville, Bladen Community
College, Tolarsville, Duart, Ammon, Robeson Community College,
Tobermory, Ruskin, Barker Ten Mile, White Oak, Jerome, Dublin, Tar
Heel and Bladen County Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storms pass. Do not
drive your vehicle through flooded roadways.
&&
LAT...LON 3484 7890 3485 7880 3485 7849 3481 7845
3477 7842 3467 7849 3453 7870 3470 7907
3484 7900 3486 7893
TIME...MOT...LOC 0111Z 276DEG 12KT 3481 7868 3479 7887 3469 7889
RGZThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:43 PM EDT | Severe Thunderstorm Warning | ILM | Dillon, Horry, Marion | 47 min |
| Jun 24, 9:31 PM EDT | Severe Thunderstorm Warning | ILM | Williamsburg | 71 min |
| Jun 24, 9:33 PM EDT | Severe Thunderstorm Warning | ILM | Horry | 57 min |
| Jun 24, 10:04 PM EDT | Special Weather Statement | ILM | Horry | 56 min |
| Jun 25, 3:57 PM EDT | Special Weather Statement | ILM | Darlington | 33 min |
| Jun 25, 4:02 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Marlboro | 58 min |
| Jun 25, 4:47 PM EDT | Special Weather Statement | ILM | Florence | 28 min |
| Jun 25, 4:54 PM EDT | Severe Thunderstorm Warning | ILM | Florence | 37 min |
| Jun 25, 5:02 PM EDT | Special Weather Statement | ILM | Georgetown | 43 min |
| Jun 25, 5:06 PM EDT | Special Weather Statement | ILM | Georgetown | 39 min |
| Jun 25, 5:09 PM EDT | Severe Thunderstorm Warning | ILM | Georgetown, Horry | 66 min |
| Jun 25, 5:24 PM EDT | Special Weather Statement | ILM | Marion | 51 min |
| Jun 25, 5:38 PM EDT | Severe Thunderstorm Warning | ILM | Horry, Marion | 54 min |
| Jun 25, 5:39 PM EDT | Special Weather Statement | ILM | Darlington | 51 min |
| Jun 25, 5:52 PM EDT | Special Weather Statement | ILM | Georgetown | 38 min |
| Jun 25, 6:02 PM EDT | Special Weather Statement | ILM | Williamsburg | 58 min |
| Jun 25, 6:07 PM EDT | Severe Thunderstorm Warning | ILM | Georgetown | 38 min |
| Jun 25, 6:10 PM EDT | Severe Thunderstorm Warning | ILM | Florence, Marion, Williamsburg | 65 min |
| Jun 25, 6:43 PM EDT | Areal Flood Advisory | ILM | Georgetown | 2 hr |
| Jun 25, 6:47 PM EDT | Special Weather Statement | ILM | Horry | 28 min |
| Jun 25, 7:15 PM EDT | Special Weather Statement | ILM | Marlboro | 45 min |
| Jun 25, 7:16 PM EDT | Special Weather Statement | ILM | Williamsburg | 44 min |
| Jun 24, 8:20 PM EDT | Special Weather Statement | ILM | Columbus | 55 min |
| Jun 24, 8:34 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Brunswick, Columbus | 41 min |
| Jun 24, 9:11 PM EDT | Special Weather Statement | ILM | Bladen | 64 min |
| Jun 24, 9:27 PM EDT | Special Weather Statement | ILM | Pender | 48 min |
| Jun 24, 9:57 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Columbus, Pender | 63 min |
| Jun 24, 10:26 PM EDT | Special Weather Statement | ILM | Brunswick, New Hanover, Pender | 64 min |
| Jun 24, 10:50 PM EDT | Severe Thunderstorm Warning | ILM | Pender | 33 min |
| Jun 24, 11:17 PM EDT | Special Weather Statement | ILM | Pender | 28 min |
| Jun 24, 11:23 PM EDT | Special Weather Statement | ILM | New Hanover | 37 min |
| Jun 24, 11:31 PM EDT | Special Marine Warning | ILM | 29 min | |
| Jun 24, 11:54 PM EDT | Special Weather Statement | ILM | New Hanover | 51 min |
| Jun 25, 12:29 AM EDT | Special Marine Warning | ILM | 61 min | |
| Jun 25, 1:22 AM EDT | Special Marine Warning | ILM | 23 min | |
| Jun 25, 3:41 PM EDT | Special Weather Statement | ILM | Robeson | 34 min |
| Jun 25, 5:15 PM EDT | Severe Thunderstorm Warning | ILM | Robeson | 60 min |
| Jun 25, 5:27 PM EDT | Special Weather Statement | ILM | Brunswick | 63 min |
| Jun 25, 6:13 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Columbus | 62 min |
| Jun 25, 6:18 PM EDT | Special Weather Statement | ILM | Robeson | 57 min |
| Jun 25, 6:38 PM EDT | Severe Thunderstorm Warning | ILM | Brunswick, Columbus | 67 min |
| Jun 25, 7:05 PM EDT | Special Weather Statement | ILM | New Hanover | 25 min |
| Jun 25, 7:23 PM EDT | Severe Thunderstorm Warning | ILM | Brunswick, New Hanover, Pender | 52 min |
| Jun 25, 7:48 PM EDT | Special Weather Statement | ILM | Brunswick | 57 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2018Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.